# SDR N6WA2013030901

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 26,245 hours, 19,004 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRIPPING FROM THE EMERGENCY EXIT HATCH IN THE COCKPIT. REMOVED HATCH, CLEANED DEBRIS FROM SEAL, REINSTALLED HATCH IAW AMM 52-22-00.
